# SDR UALA2010030500772

- Difficulty date: March 4, 2010
- Submitted: March 5, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 44,938 hours, 5,523 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOP. SEAT ROW 42 LEFT.   RELAMPED EMERGENCY LIGHT. OP CK NORMAL.
